Table of Contents Author Guidelines Submit a Manuscript
Surgery Research and Practice
Volume 2014 (2014), Article ID 678979, 3 pages
http://dx.doi.org/10.1155/2014/678979
Case Report

Bilateral Psoas Haematomata Complicating Renal Transplantation

South West Transplant Centre Gastroenterology, Surgery & Renal Services Directorate, Plymouth Hospitals NHS Trust, Derriford Hospital, Plymouth PL6 8DH, UK

Received 14 June 2013; Accepted 21 October 2013; Published 2 January 2014

Academic Editors: C. Costa and G. Schlaf

Copyright © 2014 Jacob A. Akoh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Sasson, I. Mangat, and K. A. Peckham, “Spontaneous iliopsoas hematoma in patients with unstable coronary syndromes receiving intravenous heparin in therapeutic doses,” Canadian Journal of Cardiology, vol. 12, no. 5, pp. 490–494, 1996. View at Google Scholar · View at Scopus
  2. Y. Wada, C. Yanagihara, and Y. Nishimura, “Bilateral iliopsoas hematomas complicating anticoagulant therapy,” Internal Medicine, vol. 44, no. 6, pp. 641–643, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. A. B. Jamjoom, A. Al-Bakry, A. Al-Momen, T. Malabary, A.-R. Tahan, and B. Yacub, “Bilateral femoral nerve compression by iliacus hematomas complicating anticoagulant therapy,” Surgery Today, vol. 23, no. 6, pp. 535–540, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. K. J. Ho, S. D. Gawley, and M. R. Young, “Psoas haematoma and femoral neuropathy associated with enoxaparin therapy,” International Journal of Clinical Practice, vol. 57, no. 6, pp. 553–554, 2003. View at Google Scholar · View at Scopus
  5. A. Nakao, K. Sakagami, S. Mitsuoka, M. Uda, and N. Tanaka, “Retroperitoneal hematoma associated with femoral neuropathy: a complication under antiplatelets therapy,” Acta Medica Okayama, vol. 55, no. 6, pp. 363–366, 2001. View at Google Scholar · View at Scopus
  6. K. R. Sharma, J. Cross, F. Santiago, D. R. Ayyar, and G. Burke III, “Incidence of acute femoral neuropathy following renal transplantation,” Archives of Neurology, vol. 59, no. 4, pp. 541–545, 2002. View at Google Scholar · View at Scopus
  7. K. Topgül, O. Uzun, A. Z. Anadol, and A. Gök, “Surgical management of enoxaparin- and/or warfarin-induced massive retroperitoneal bleeding: report of a case and review of the literature,” Southern Medical Journal, vol. 98, no. 1, pp. 104–106, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Dabney and B. Bastani, “Enoxaparin-associated severe retroperitoneal bleeding and abdominal compartment syndrome: a report of two cases,” Intensive Care Medicine, vol. 27, no. 12, pp. 1954–1957, 2001. View at Publisher · View at Google Scholar · View at Scopus